Rings and bilipschitz maps in Banach spaces

Authors

  • Pekka Tukia University of Helsinki, Department of Mathematics and Statistics
  • Jussi Väisälä University of Helsinki, Department of Mathematics and Statistics

Keywords:

Ring, bilipschitz, normed space, geometric modulus

Abstract

We define the geometric modulus GM(A) of a ring A in a normed space E and show that a set-bounded homeomorphism f:EE is bilipschitz if and only if |GM(A)GM(fA)|c for all rings AE.
Section
Articles

Published

2021-06-22

How to Cite

Tukia, P., & Väisälä, J. (2021). Rings and bilipschitz maps in Banach spaces. Annales Fennici Mathematici, 46(1), 587–591. Retrieved from https://afm.journal.fi/article/view/109693